# SDR DXTA2010112904332

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 3,832 hours, 2,704 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Low
- Location: Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOTS SIDE BRAKES ARE MUSHY AND THEN BECOME GRABBY AS THEY APPROACH THE FLOOR. UNABLE TO CHECK CO-PILOTS SIDE DUE TO PAX ONBOARD.  INSPECTED BRAKE ACCUMULATOR, PRESSURE GOOD.  RESEVOIR FLUID LEVEL GOOD, NOTED IN HISTORY LEFT BRAKES & MAXERET WERE BLED.  CHECKED LEFT AND RIGHT PILOT SIDE MASTER CYLINDERS FOUND SLIGHTLY LOW. SERVICED, BLED AND RESERVICED PILOT SIDE LEFT AND RIGHT PEDAL MASTER CYLINDERS IAW MM 32-40-00.  TAXI CHECKED GOOD.
